# SDR UALA2012072303973

- Difficulty date: July 22, 2011
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 70,986 hours, 26,326 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FWD AND AFT UPPER LATCH ROLLER ASSEMBLIES.   REMOVED AND REPLACED FWD AND AFT LATCH ROLLERS.  DOOR OPS CHECKED OKAY.
